Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 2, Pages 128–137 (Mi al1802)  

This article is cited in 3 scientific papers (total in 3 papers)

A strongly imbedded infinitely isolated subgroup in a periodic group

A. N. Izmailov


Full text: PDF file (4397 kB)

Bibliographic databases:
UDC: 519.45
Received: 06.10.1982

Citation: A. N. Izmailov, “A strongly imbedded infinitely isolated subgroup in a periodic group”, Algebra Logika, 22:2 (1983), 128–137

Citation in format AMSBIB
\Bibitem{Izm83}
\by A.~N.~Izmailov
\paper A strongly imbedded infinitely isolated subgroup in a periodic
group
\jour Algebra Logika
\yr 1983
\vol 22
\issue 2
\pages 128--137
\mathnet{http://mi.mathnet.ru/al1802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750705}


Linking options:
  • http://mi.mathnet.ru/eng/al1802
  • http://mi.mathnet.ru/eng/al/v22/i2/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. I. Senashov, “On Shunkov Groups with a strongly embedded subgroup”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S210–S217  mathnet  crossref  isi  elib
    3. V. I. Senashov, “O gruppakh Shunkova s silno vlozhennoi pochti sloino konechnoi podgruppoi”, Tr. IMM UrO RAN, 16, no. 3, 2010, 234–239  mathnet  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021